# SDR SWAA2022031456072

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLES 2 EACH CRACKED AT STA 540 BL 1RT / REMOVED AND REPLACED NEW ANGLE SUPPORT CABIN FLOOR STA 540 BL 1RT AS PER B737 SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0. INSTALLATION DWG 143A0060
